# SDR IPXA2024113024730

- Difficulty date: November 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A54515063206
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON LOWER AFT AREA WEB P/N A54515063206 IS CRACKED.  INSTALLED NEW WEB AT PYLON #1 LOWER IAW A300-600, SRM 51-40-21, WITH FASTENER: RIVET SOLID P/N:MS2615-4M5, BATCH# 0004090312, CR3523-4-04, BATCH# 0004176917, IAD 41R54610328 AND SRM 54-54-11 AND SRM 51-40-40.
